# SDR FDEA201106022099

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE AT FR 58 TO FR 59 SEAT TRACK 1 HAS CORROSION ON OTBD SIDE. REMOVED LEVEL 1 CORROSION ON SEAT TRACK 1 AT FR 58 TO FR 59 AND WAS FOUND TO BE   OUT OF LIMITS.  R & R SEAT TRACK SECTION  IAW SRM 53-10-16, FIG 201.
